# SDR 96ZZZX3622

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 4501001
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIA - FLT 103 - JSJ/MIA - DURING LANDING APPROACH WITH GEAR LEVER IN NEUTRAL POSITION, GEAR INTRANSIT (PILOTS PANEL).  ALL 3 GEAR DOOR LIGHTS AND TAIL SKID LIGHTS ON (F/E PANEL) WITH GEAR LEVER UP, ALL LIGHTS OUT.  ON LANDING, REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  OPS CHECKED GOOD PER MM 32-61-00 (CYCLED LANDING GEAR).  AIRCRAFT RELEASED TO SERVICE.
